# SDR SWAA2024061284253

- Difficulty date: May 10, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 65,876 hours, 39,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Discharged
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCHARGED BATTERY PACK EMERGENCY LIGHT BTW STA 727C TO STA 727D LH SIDE AT PASSENGER CABIN (1 EA).   REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERY PACK (M1670) BTW STA 727C TO STA 727D LH SIDE AT PASSENGER CABIN IAW AMM 33-51-06-960-805. TEST IS OK.
